Skip to Main content Skip to Navigation
Journal articles

Codes and noncommutative stochastic matrices

Abstract : Given a matrix over a skew field fixing the column t(1,...,1), we give formulas for a row vector fixed by this matrix. The same techniques are applied to give noncommutative extensions of probabilistic properties of codes.
Document type :
Journal articles
Complete list of metadata

Cited literature [15 references]  Display  Hide  Download
Contributor : Dominique Perrin Connect in order to contact the contributor
Submitted on : Monday, February 25, 2013 - 5:02:30 PM
Last modification on : Saturday, January 15, 2022 - 3:58:05 AM
Long-term archiving on: : Sunday, May 26, 2013 - 4:00:22 AM


Files produced by the author(s)



Sylvain Lavallée, Christophe Reutenauer, Vladimir Retakh, Dominique Perrin. Codes and noncommutative stochastic matrices. Journal of Noncommutative Geometry, European Mathematical Society, 2010, 4 (4), pp.531-554. ⟨10.4171/JNCG/65⟩. ⟨hal-00793906⟩



Les métriques sont temporairement indisponibles